# SDR 2006FA0000419

- Difficulty date: April 22, 2006
- Submitted: April 28, 2006
- Operation: General aviation
- Aircraft: N838PC
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107056
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6703704
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG STRUT BROKE ON TAXI
